# SDR 2006UALA01300

- Difficulty date: June 30, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 663 S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE SKIN BS 663 S5R+7" RIVET HAS LIGHTNING STRIKE.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER.
